# SDR FDEA202307071171

- Difficulty date: July 7, 2023
- Submitted: July 7, 2023
- Operation: Air carrier
- Aircraft: N197FE
- Make and model: Boeing 767-300
- Aircraft serial: 63127
- Aircraft time: 3,154 hours, 1,553 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 141T5856106
- Condition: Dented
- Location: Zone 200
- Part time: 3,154 hours, 1,553 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENTS ON FLOOR PANEL 222BFF SECTION 41 OF MDC. FLOOR PANEL 222BFF SECTION 41 OF MDC WAS REPAIRED I.A.W B767 SRM 53-00-50-2R PAR.4.B   FIG 201 REV.85 DEC 15/2022
